On the family relation for artinian rings
Compositio Mathematica, Tome 24 (1972) no. 3, p. 273-275
@article{CM_1972__24_3_273_0,
     author = {Pearson, K. R.},
     title = {On the family relation for artinian rings},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {24},
     number = {3},
     year = {1972},
     pages = {273-275},
     zbl = {0237.16015},
     mrnumber = {306252},
     language = {en},
     url = {http://www.numdam.org/item/CM_1972__24_3_273_0}
}
Pearson, K. R. On the family relation for artinian rings. Compositio Mathematica, Tome 24 (1972) no. 3, pp. 273-275. http://www.numdam.org/item/CM_1972__24_3_273_0/

E. Artin, C. Nesbitt And R.M. Thrall [1] Rings with minimum condition. University of Michigan, Ann Arbor, 1944. | MR 10543 | Zbl 0060.07701

N.J. Divinsky [2] Rings and radicals. University of Toronto, 1965. | MR 197489

P. Hall [3] The classification of prime-power groups. J. Reine Angew. Math. 182, 130-141 (1940). | JFM 66.0081.01 | MR 3389 | Zbl 0023.21001

R.L. Kruse And D.T. Price [4] On the classification of nilpotent rings. Math. Zeit. 113, 215-223 (1970). | MR 262282 | Zbl 0179.33702

R.L. Kruse And D.T. Price [5] Nilpotent rings. Gordon and Breach, New York, 1969. | MR 266956 | Zbl 0198.36102